# SDR USAA010065

- Difficulty date: January 23, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD Z-ANGLE CORRODED 52 INCHES, RIGHT CREASE BEAM STATION 294.5 AFT OF 344 INNER CHORD.  INSTALLED NEW SECTION PER SRM 51-10-02.  (M)
